The Hopf algebra structure of GL(1, H-q) and the isomorphism between SPq(1) and SUq(2)


Celik S.

LETTERS IN MATHEMATICAL PHYSICS, vol.42, no.1, pp.27-34, 1997 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 1997
  • Doi Number: 10.1023/a:1007320808510
  • Title of Journal : LETTERS IN MATHEMATICAL PHYSICS
  • Page Numbers: pp.27-34

Abstract

In this Letter, we introduce the Hopf algebra structure of the quantum quaternionic group GL(1,H-q) and discuss the isomorphism between the quantum symplectic group SP,(1) and the quantum unitary group SUq (2).